Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

On functional equations for Nielsen polylogarithms

Charlton, Steven and Gangl, Herbert and Radchenko, Danylo (2021) 'On functional equations for Nielsen polylogarithms.', Communications in number theory and physics., 15 (2). pp. 363-454.

Abstract

We derive new functional equations for Nielsen polylogarithms. We show that, when viewed moduloLi5 and products of lower weight functions, the weight 5 Nielsen polylogarithm S3,2 satisfies the dilogarithm five-term relation. We also give some functional equations and evaluations for Nielsen polylogarithms in weights up to 8, and general families of identities in higher weight.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(625Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.4310/CNTP.2021.v15.n2.a4
Publisher statement:Copyright © International Press. First published in Communications in Number Theory and Physics in 15:2 (2021), published by International Press.
Date accepted:13 January 2021
Date deposited:29 October 2021
Date of first online publication:18 June 2021
Date first made open access:29 October 2021

Save or Share this output

Export:
Export
Look up in GoogleScholar